# SDR 95ZZZX533

- Difficulty date: January 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19192
- System (JASC): 3444 · Ground Proximity System
- Part: Switch
- Condition: Dirty
- Location: Mlg
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

AT 500 FEET ON FINAL APPROACH, GPWS WENT OFF AND SAID 'TOO LOW, GEAR'.  EXECUTED GO-AROUND, ON SECOND APPROACH GPWS DID NOT GO OFF.  CLEANED LANDING GEAR SWITCH.  GROUND CHECKS NORMAL.  PER MM 34-52-0.
